# SDR IPXA2021021065542

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 30,036 hours, 18,532 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NA**ATB - EMERG DECLARED - NO EMERG EQUP USED**  UNREALIABLE AIRSPEED INDICATIONREMOVED PITOT TUBE COVERS, INSPECTED PITOT TUBES, REF AMM 34-11-01-226012, PERFORMED CURRENT FAULTS TEST 30, AMM 22-00-02-001, NO FAULTS. NO DEBRESS OR ANOMALLIES NOTED.
